| Model Number |
MT22719 |
| Medical Device Problem Code |
Device Inoperable (1663)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/20/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Dexcom was made aware on (b)(4) 2018 that on (b)(6) 2018 the receiver shut down unexpectedly.No additional event or patient information is available.No product was provided for evaluation.The complaint confirmation of the receiver shutting down unexpectedly could not be determined.A root cause could not be determined.